# SDR AALA202101059009

- Difficulty date: January 4, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 31,459 hours, 12,726 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Center Right
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  AFTER TAKEOFF CLIMBING THROUGH 10,000, GOT A FUEL IMBALANCE.  SUSPECT FUEL LEAK.  RETURNED TO MIA.  REMOVED AND REPLACED CENTER RIGHT FUEL PUMP.
